My mother in law is going through a cancer treatment and she has been getting better the last few months. However, six weeks ago she got a triple dosis of immunotherapy - because of corona, so she shouldn't come in so often. Her lower back has been hurting a lot since and she is in a lot of pain and taking pain killers. She does have a small tumor in that area as well, but it has shrunk over the past 11 months, so would be wierd if that was the cause. She got a CT-screening with everything looking fine, so it seems very strange...
If you or anyone you know have experienced similar situation, with side effects from immunotherapy, I'd love to hear from you. Any input whatsoever.
Morning @JohnGoodwill and welcome to our community!
Sorry to hear your Mother-in-law is experiencing side effects from her immunotherapy, are you able to get in touch with her treating team at all and raise this with them?
What sort of immunotherapy is she or has she been on? There are definitely others here that have had and are on different types of immunotherapy.
You might be interested in this podcast about immunotherapy too. I do hope she is feeling better though 💜
Cancer Council Online Community Manager
The hospital says it's not likely it due to the triple dosis, but I guess they have to say that since it was their idea - and it's a new one... So, it's not easy to get a straight answer.
Thank you so much for your respond and the podcast.
Be part of this supportive community